MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Lot Number VERSION 2.86.084
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that the xvi treatment center looked wrong.
 
Additional Manufacturer Narrative
D4: udi updated.H11: updated: the customer reported that the xvi treatment center looked wrong.An investigation was attempted by conducting an evaluation of the product and the reported information.The customer was contacted several times for data required to investigate the reported problem.Attempts to obtain additional information were unsuccessful.The case was opened stating the wrong isocenter (0, 0, 0) was imported into mosaiq.In the promote data window, it is clear that the isocenter values were not the same value for all fields in the plan since a ? was present and "inconsistent isocenter position" warning was visible.If the user chooses to promote the plan with the ? values, any existing isocenter values will be removed from the site setup.The user then has to manually select the iso center values desired for site setup.The customer was expected to select the isocenter in site setup ahead of treatment so the correct isocenter reference would be used to position the patient.The audit log shows "cbct: user continued operation despite isocenter mismatch." based on the information that was provided, mosaiq is working as intended.The actual mistreatment was due to use error.The data needed to complete a physics review to assess the impact of the actual mistreatment was not provided; therefore, a physics review cannot be completed for this incident.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW  113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key22724488
Report Number3015232217-2025-00048
Device Sequence Number8418390
Product Code IYE
UDI-Device Identifier00858164002367
UDI-Public(01)00858164002367(10)2.86.084
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberVERSION 2.86.084
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown